# SDR 04FDEA00762

- Difficulty date: March 27, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727-200
- Aircraft serial: 20940
- Aircraft time: 54,645 hours, 33,530 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 42307
- Part serial: 150
- Condition: Inoperative
- Location: Anti Skid Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MAIN GEAR ANTI SKID OUTBOARD INOP & INBD INOP LIGHTS INTERMITTEN ON TAKEOFF ROLL WITH NO BRAKES APPLIED.  REMOVED AND REPLACED ANTI SKID CONTROL BOX, OPS CHECK AND SELF TEST GOOD AT THIS TIME IAW 727 MM 32-42-001-5.
